SciELO - Scientific Electronic Library Online

vol.38 número3Note on extended hypergeometric functionFuzzy (b, θ)- separation axioms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.3 Antofagasta ago. 2019 


Pebbling on zig-zag chain graph of n odd cycles

A. Lourdusamy1

J. Jenifer Steffi2 

1St. Xavier’s College (Autonomous), Department of Mathematics, Palayamkottai - 627 002, Tamil Nadu, India. e-mail:

2 Manonmaniam Sundaranar University, PHD Student, Abisekapatti, Tamil Nadu, India. e-mail:


Given a distribution of pebbles on the vertices of a connected graph G, a pebbling move on G consists of removing two pebbles from one vertex and placing one pebble on an adjacent vertex. The pebbling number of G, f (G), is the least n such that any distribution of n pebbles on G allows one pebble to be reached to any specified, but an arbitrary vertex. Similarly, the t−pebbling number of G, ft(G), is the least m such that from any distribution of m pebbles, we can move t pebbles to any specified, but an arbitrary vertex. In this paper, we determine the pebbling number, and the t−pebbling number of the zigzag chain graph of n copies of odd cycles.

Keywords: Graph pebbling; Zig-zag chain graph

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] G. Chartrand and L. Lesniak,Graphs & digraphs, 4th ed. Boca Raton, FL: CRC Press, 2004. [ Links ]

[2] F. Chung, “Pebbling in hypercubes”,SIAM Journal on Discrete Mathematics, vol. 2, no. 4, pp. 467-472, Nov. 1989, doi:10.1137/0402041. [ Links ]

[3] P. Lemke and D. Kleitman , “An addition theorem on the integers modulo n”,Journal of Number Theory, vol. 31, no. 3, pp. 335-345, Mar. 1989, doi: 10.1016/0022-314X(89)90077-2. [ Links ]

[4] D. Moews, “Pebbling graphs”,Journal of Combinatorial Theory, Series B, vol. 55, no. 2, pp. 244-252, 1992, doi: 10.1016/0095-8956(92)90043-W. [ Links ]

[5] L. Pachter, H. Snevily, and B. Voxman, “On pebbling graphs”, Congressus Numerantium, vol. 107, pp. 65-80, 1995. [ Links ]

[6] D. Herscovici and A. Higgins, “The pebbling number of C5 × C5”,Discrete Mathematics, vol. 187, no. 1-3, pp. 123-135, Jun. 1998, doi: 10.1016/S0012-365X(97)00229-X. [ Links ]

[7] G. Hurlbert,The Graph Pebbling Page. [Online]. Available: ]

[8] C. Cusack et al., Algoraph. [ Online ]. Available: Links ]

[9] D. Herscovici, “Grahams pebbling conjecture on products of cycles”,Journal of Graph Theory, vol. 42, no. 2, pp. 141-154, Jan. 2003, doi: 10.1002/jgt.10080. [ Links ]

[10] A. Lourdusamy, “t-pebbling the graphs of diameter two”, Acta Ciencia Indica, Mathematics, vol. 29, no. 3, pp. 465-470, 2003. [ Links ]

[11] A. Lourdusamy, “t-pebbling the product of graphs”, Acta Ciencia Indica, Mathematics , vol. 32, no. 1, pp. 171-176, 2006. [ Links ]

[12] A. Lourdusamy and A. Tharani, “On t-pebbling graphs”, Utilitas Mathematica, vol. 87, pp. 331-342, 2012. [ Links ]

[13] A. Lourdusamy , S. Jeyaseelan andA. Tharani , “t-pebbling the product of fan graphs and the product of wheel graphs”, International Mathematical Forum, vol. 4, no. 32, pp. 1573-1585, 2009. [On line]. Available: ]

[14] A. Lourdusamy and J. Steffi, “The pebbling number of zig-zag chain graph of even cycles”, Sciencia Acta Xaveriana, vol. 8, no. 1, pp.49-62, 2017. [ Links ]

[15] A. Lourdusamy andJ. Steffi , “The 2t-Pebbling property on the zig-zag chain graph of n odd cycles”, International Journal of pure and applied mathematics, vol. 117, special issue, no. 14, pp. 200-218, 2017. [On line], Available: ]

Received: May 2018; Accepted: July 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License